Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Malikaah

Lo Estrin 24 fe

Recommended Posts

Has anyone experienced small break outs especially where the chin area is. More cystic but small for the 1st month or 2? How long does it take before your body gets used to the pill and is it worth it?

Share this post


Link to post
Share on other sites

I've been on Yaz for almost two months and have noticed unusual breakouts that I did not have before I started the birth control. Small bumps are appearing in large masses on my chin and forehead. I wasn't sure if it was the Yaz or the Solodyn (another pill I began taking at the same time), so I consulted my dermatologist and the only thing she said to me was "It will get worse before it gets better." She also said that for some people it could take anwhere from 2 months to a year to see positive results.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×